# SDR CALA0800527

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 25,301 hours, 7,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307300
- Part serial: D03976
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEVELING OFF AT FLT 380 CABIN ALTITUDE HORN WENT OFF.  CABIN ALT WAS ABOVE 1000FT.  COULD NOT RE-ESTABLISH PRESSURE.  EXECUTED AN EMERGENCY DESCENT TO 9000FT.  ON CREW DEBRIEF, NR 2 ENGINE BLEED WAS INSUFICIENT.  TROUBLESHOT TO FAILED S9 ON FIRE CONTROL PNL (P8-1) NOT OPENING PRESSURE OUTFLOW VALVE.  PERFORMED HEALTH CHECK IAW 36-11-00.  REPLACED HI STAGE REGULATOR FOR OUTFLOW VALVE PX FAULT.  REF 26-00- 01 AND 36-11-07.  OPS CHECKED BLEED SYSTEM OK.  ROTABLE PARTS CHANGE WAS INDICATED - FIRE DECTION MODULE PART NUMBER 69-37307-300, AND HIGH-STAGE REGULATOR PART NUMBER 107484-7.
